# SDR VIB2004F00001

- Difficulty date: March 26, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N825JG
- Make and model: Beech 300BEECH
- Aircraft serial: FA196
- Engine: Pwa PT6A60A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Separated
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING DESCENT THE LT ENGINE SUFFERED A FLAME OUT.  THE CREW DIVERTED AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE DETERMINED THA THE ACCESSORY GEARBOX HAD BECOME DECOUPLED FROM THE COMPRESSOR.  IAW MM, THE ENGINE IS BEING REMOVED AND SENT TO OVERHAUL FACILITY.
